CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Some special types of solutions of a class of the (N+1)-dimensional nonlinear wave equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2008, 卷号: 56, 期号: 6, 页码: 1569-1579
Authors:  Wang, Deng-Shan;  Yan, Zhenya;  Li, Hongbo
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
sine-cosine-Gordon equation  double sinh-Gordon equation  separation transformation  Soliton solution  separation transformation approach  
Elliptic equation's new solutions and their applications to two nonlinear partial differential equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2007, 卷号: 188, 期号: 1, 页码: 762-771
Authors:  Wang, Deng-Shan;  Li, Hong-Bo
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
symbolic computation  elliptic equation  non-travelling wave solution  nonlinear partial differential equations